# SDR SWAA2023030210886

- Difficulty date: February 27, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 79,984 hours, 47,526 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Loose
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE HANDLE COVER OUT POSITION<[01] REF AMM 25-66-01 REPOSITIONED SLIDE MANUAL HANDLE COVER. OK FOR SERVICE
